Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fractional integrals of pure imaginary order in $ L\sb{p}$


Author: G. K. Kalisch
Journal: Proc. Amer. Math. Soc. 18 (1967), 136-139
MSC: Primary 47.25; Secondary 44.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0216310-8
MathSciNet review: 0216310
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Franklin, A treatise on advanced calculus, Wiley, New York, 1940. MR 0002571 (2:77f)
  • [2] Einar Hille and Ralph S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] G. K. Kalisch, Similarity invariants of a certain class of operators, (to appear).
  • [4] H. Kober, On a theorem of Schur and on fractional integrals of purely imaginary order, Trans. Amer. Math. Soc. 50 (1941), 160-174. MR 0004654 (3:39e)
  • [5] J. Macinkiewicz, Sur les multiplicateurs des séries de Fourier, Studia Math. 8 (1939), 78-91.
  • [6] S. G. Mihlin, Integraly Fur'e i kratnye singuljarnye integraly, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom. 1957, no. 7, 143-155.
  • [7] L. A. Sahnovič, Privedenie odnogo nesamosoprjažzennogo operatora s nepreryvnym spektrom k diagonal'nomu vidu, Uspehi Mat. Nauk 13 (1958), no. 4 (42), 193-196.
  • [8] Antoni Zygmund, Trigonometric series, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25, 44.00

Retrieve articles in all journals with MSC: 47.25, 44.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0216310-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society